# SDR FDEA201606162030

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 2,690 hours, 1,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416T16031
- Condition: Unsecure
- Location: Entry  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READY FOR PUSH BACK TUG, CREW OBSERVED CREW DOOR HAD OBJECT STICKING OUT OF DOOR 1.  INSTALLED ESCAPE ROPE IAW AMM 25-61-04-2-1.
